# SDR SWAA2025011577169

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663 AND RBL9 AT CENTER WING BOX 2024-759566<[01] REPLACED ANGLE AND FASTENERS LOCATED BS663 BTW RBL5 AND RBL63 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #111A1000 SHEET 171 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BS663 BTW RBL5 AND RBL63 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #111A1000 SHEET 171 REV - SEE INDIVIDUAL SIGN OFF BELOW RII
